# SDR FDEA200910303732

- Difficulty date: October 30, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N81402
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING SUPPORT STRUCTURE KEELBEAM LWR CHORD SPLICE ANGLE HARDWARE AND 2 NUT PLATES AT BS 1001.5, RBL 6.5" HAS CORROSION AROUND EIGHT EACH BOLT HOLES.  CORRODED SPLICE ANGLE AND FASTENERS ON KEELBEAM LWR CHORD AT BS 1001.5   REMOVED AND REPLACED IAW SRM 51-40-02 REV. 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
